Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Using Melacare forte. Pimples and heat boils remain unhelped. What is wrong?

Hello Sir, I used to have clear skin 3 months ago. I have used a medical cream called Melacare Forte as advised by my friend. I have been suffering with lots of pimples or heatboils or whatever so called on cheeks, forehead and neck part. I have consulted a doctor now, he suggested me to use AZAC soap, Nadibact cream and Zathrin 500 mg tablets ( 3 times in a week). Let me know if I am in right path to get back my clear skin.
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  339
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
no oils no greesy foods
no ustard coconut walnut ground nut almonds and soya
use olive for cooking and application
no milk and nut containing ointments creams shamppo and soaps
tab doxitab 100 mgm bd 3 wk
apply clindac a gel morning evening
calamine in day
soap niko
shampoo nizral
afteri month apply clindac a in morning and retinoa at night
if skin become dry apply little mometasone
and for itching tab allegra 120 mgm sos
Answered: Sun, 30 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor